ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О суммируемых с квадратом классах Неванлинны - Джрбашяна

Джрбашян, А. М. (2008) О суммируемых с квадратом классах Неванлинны - Джрбашяна. ՀՀ ԳԱԱ Զեկույցներ, 108 (3). pp. 210-214. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1229Kb

Item Type:Article
Additional Information:Նևանլիննա-Ջրբաշյանի քառակուսով ինտեգրելի դասերի մասին / Ա. Մ. Ջրբաշյան։ On Nevanlinna-Djrbashian square summable classes / A. M. Jerbashian.
Uncontrolled Keywords:Субгармонические функции, ортогональное разложение, факторизация
Subjects:Q Science > QA Mathematics
ID Code:4199
Deposited By:NAS Reports
Deposited On:13 Nov 2012 15:35
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page